MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER GUIDE WIRE - CRDM; OCCLUDER, CATHETER TIP
Model Number LVZRMS180J
Medical Device Problem Codes Mechanical Problem (1384); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the guidewire became stuck and then shredded while in the left ventricular (lv) lead.The physician was able to pull the guidewire out, however, it was falling apart.The guidewire was replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: the received guidewire was received badly damaged and stretched.The distal end of the guidewire was stretched resulting in the core wire separating from the distal bond 2cm from the tip.The distal 2 cm with tip was still attached by the stretched coil wire.The distal tip meets specification (.014¿ max) at.0134¿.Measurement from the proximal bond to the end of the core wire is approx.27.5cm indicating the core wire pulled apart at the distal bond and is all accounted for.At the end of the stretched coil wire was the distal bond, ribbon and solder tip.Ribbon is intact, close inspection of the distal bond shows evidence of bonding of the core wire and evidence that the core wire did not pull out of the bond but broke (pull force) at the bond.None of the wire is missing, no missing components.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZINGER GUIDE WIRE - CRDM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6779491
Report Number1220452-2017-00072
Device Sequence Number131978
Product Code DQT
UDI-Device Identifier20643169452316
UDI-Public20643169452316
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2018
Device Model NumberLVZRMS180J
Device Catalogue NumberLVZRMS180J
Device Lot NumberG15A05770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2017
Initial Date Received by Manufacturer 06/01/2017
Supplement Date Received by Manufacturer03/23/2018
Initial Report FDA Received Date08/09/2017
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR